# SDR JJBA20210817038

- Difficulty date: August 17, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 44,590 hours, 27,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Seat 5a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO LUMINESCENT STRIP MISSING SEAT 5A.  FOUND AND REPOSITIONED PHOTO ILLUM LIGHT STRIP AS NEEDED REF EMB 145XRMM 33-50-00 .
